# SDR SWAA2017110217492

- Difficulty date: October 30, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 12,834 hours, 5,629 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A5600
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN OVERHEAD SIGN ASSEMBLY EXIT/SALIDA SIGN LIGHT COVER FELL OFF.  SECURED COVER IAW AMM.
